MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 4MM X 15CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 4MM X 15CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLF180415
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.Procode is krd/hcg.The initial reporter phone: (b)(6).The initial reporter email address is not available / reported.[conclusion]: the healthcare professional reported during a coil embolization procedure with the target located on the lumbar artery, the 4mm x 15cm deltafill 18 (dlf180415 / 30536998) was the first coil used.The coil was energized for detachment, but it was not energized.The physician made several attempts but could not detach the coil.The physician replaced the concomitant enpower control cable (ecb00018200 / 30666648) and attempted to detach the coil again, but the same issue occurred.Subsequently, the coil was replaced with another coil from another lot number) and the procedure was continued.The coil was energized and successfully detached.The procedure was resumed to completion.There was no adverse event nor patient injury associated with the issue reported.It was indicated that the product is not available to be returned for evaluation and analysis.Additional information was received on 16-jan-2022.The information indicated that the coil was successfully removed from the patient.The coil was still attached to the delivery system when it was removed.A pre-deployment electrical check was performed.All connections appeared to fit properly without application of excessive force.The information indicated that the procedure was completed with another 4mm x 15cm deltafill 18 coil of a different lot number.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (30536998) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction, aneurysm size / vessel characteristics, device selection, and the concomitant microcatheter, may have contributed to the reported issue.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported during a coil embolization procedure with the target located on the lumbar artery, the 4mm x 15cm deltafill 18 (dlf180415 / 30536998) was the first coil used.The coil was energized for detachment, but it was not energized.The physician made several attempts but could not detach the coil.The physician replaced the concomitant enpower control cable (ecb00018200 / 30666648) and attempted to detach the coil again, but the same issue occurred.Subsequently, the coil was replaced with another coil from another lot number) and the procedure was continued.The coil was energized and successfully detached.The procedure was resumed to completion.There was no adverse event nor patient injury associated with the issue reported.It was indicated that the product is not available to be returned for evaluation and analysis.Additional information was received on (b)(6) 2022.The information indicated that the coil was successfully removed from the patient.The coil was still attached to the delivery system when it was removed.A pre-deployment electrical check was performed.All connections appeared to fit properly without application of excessive force.The information indicated that the procedure was completed with another 4mm x 15cm deltafill 18 coil of a different lot number.

Brand Name
DELTAFILL18 4MM X 15CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13320075
Report Number3008114965-2022-00028
Device Sequence Number20044269
Product Code KRD
UDI-Device Identifier10886704077206
UDI-Public10886704077206
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberDLF180415
Device Catalogue NumberDLF180415
Device Lot Number30536998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENPOWER CONTROL CABLE
Patient SexUnknown